# SDR HNAA2018081000187

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 46,795 hours, 39,548 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT ANY KNOWN WEATHER.   R & R THE WEATHER RADAR R/T, OPS CHECKED GOOD IAW AMM 34-42-00.
